# SDR SWAA021697

- Difficulty date: July 28, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 27,778 hours, 24,593 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 65C26841
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF, LEADING EDGE DEVICES FAILED TO RETRACT.  RESET B-SYSTEM L/E DEVICE HYD FUSES PER MM.  OPS CK GOOD PER MM.
